Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 539603, 10 pages
http://dx.doi.org/10.1155/2014/539603
Research Article

Indefinite Eigenvalue Problems for -Laplacian Operators with Potential Terms on Networks

1Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea
2Department of Mathematics and Program of Integrated Biotechnology, Sogang University, Seoul 121-742, Republic of Korea

Received 7 November 2013; Revised 27 January 2014; Accepted 28 January 2014; Published 4 March 2014

Academic Editor: Chun-Lei Tang

Copyright © 2014 Jea-Hyun Park and Soon-Yeong Chung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. R. K. Chung, Spectral Graph Theory, vol. 92 of CBMS Regional Conference Series, American Mathematical Society, Providence, RI, USA, 1997. View at MathSciNet
  2. D. M. Cvetković, M. Doob, I. Gutman, and A. Torgašev, Recent Results in the Theory of Graph Spectra, North-Holland, Amsterdam, The Netherlands, 1988. View at MathSciNet
  3. R. P. Agarwal, K. Perera, and D. O'Regan, “Multiple positive solutions of singular discrete p-Laplacian problems via variational methods,” Advances in Difference Equations, vol. 2005, no. 2, pp. 93–99, 2005. View at Google Scholar · View at MathSciNet
  4. J. Chu and D. Jiang, “Eigenvalues and discrete boundary value problems for the one-dimensional p-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 305, no. 2, pp. 452–465, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Mihăilescu, V. Rădulescu, and S. Tersian, “Eigenvalue problems for anisotropic discrete boundary value problems,” Journal of Difference Equations and Applications, vol. 15, no. 6, pp. 557–567, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J.-H. Park and S.-Y. Chung, “The Dirichlet boundary value problems for p-Schrödinger operators on finite networks,” Journal of Difference Equations and Applications, vol. 17, no. 5, pp. 795–811, 2011. View at Publisher · View at Google Scholar
  7. J.-H. Park, J.-H. Kim, and S.-Y. Chung, “The p-Schrödinger equations on finite networks,” Publications of the Research Institute for Mathematical Sciences, vol. 45, no. 2, pp. 363–381, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. P. Candito and N. Giovannelli, “Multiple solutions for a discrete boundary value problem involving the p-Laplacian,” Computers & Mathematics with Applications, vol. 56, no. 4, pp. 959–964, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. Amghibech, “On the discrete version of Picone's identity,” Discrete Applied Mathematics, vol. 156, no. 1, pp. 1–10, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet